Hail, Lincoln
- When
- April 25, 2:08 PM CST
- Where
- Lincoln County, 5 mi NW of Bogue Chitto
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.483, -90.517
19 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 25, 1:40 PM CST, 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT FRI APR 25 2003 LAPS CAPE VALUES WERE NEAR 2000 TO 3000 OVER SOUTHEAST AREAS...RUC WINDS SURFACE WINDS FROM THE SOUTHWEST AND WINDS AT 500/850 WEST. CLOUDS SHOW THE BOUNDARY WHERE THUNDERSTORMS WERE DEVELOPING JUST EAST OF THE AREA. HAVE ALREADY SEEN ROTATING STORMS AND ACTIVITY WAS STARTING TO BACK BUILD NEAR CWA...WILL CONTINUE CHANCE POPS AND MENTION SEVERE EAST AND SOUTHEAST TONIGHT. THE TAIL END OF THE COLD FRONT HAS BEEN RELATIVELY DRY AS IT MOVED ACROSS TX/OK...WILL LEAVE THE REST OF THE AREA DRY. EXPECT THE LOW OVER MO TO CONTINUE MOVING EAST WITH MORE DRY STABLE AIR FILTERING INTO THE AREA TONIGHT. THE WEEKEND STILL LOOKS OK...EXPECT WARM AND DRY CONDITIONS. THE NEXT FRONT SHOULD APPROACH THE AREA ON TUESDAY. THE AVN HAS A SHORTWAVE MOVING ACROSS THE CENTRAL US...SLIGHTLY DIFFERENT THAN THE GFS. WITH LIGHT QPF WILL HOLD OFF ON RAIN AND CONTINUE MOSTLY CLOUDY WORDING. A SERIES OF SHORTWAVES SEEM TO MOVE THROUGH AROUND MID WEEK. FRIDAY MAY BE THE BEST DAY FOR RAIN. GFS DROPS A CLOSED LOW INTO SOUTHERN CA FRIDAY...WARM AIR/MOISTURE ADVECTION INCREASE...WHILE A 500MB SHORTWAVE AND SURFACE LOW APPROACH THE AREA. AGAIN WILL CONTINUE MOSTLY CLOUDY WORDING AND HOLD OFF ON RAIN. WILL NOT MAKE ANY MAJOR CHANGES TO TEMPS...CURRENT FORECAST STILL OK. PRELIMINARY NUMBERS... JAN 53 77 53 81 55 80 1000 MEI 55 77 52 81 55 80 3000 .JAN... AR...NONE LA...NONE MS...NONE
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT FRI APR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... ISOLATED SEVERE STORMS WILL BE POSSIBLE OVER PORTIONS OF SOUTHEAST AND SOUTHERN MISSISSIPPI THIS AFTERNOON AND EVENING. LARGE HAIL AND WIND GUSTS TO 70 MPH WILL ACCOMPANY ANY SEVERE STORMS THAT DEVELOP. A VERY UNSTABLE AIRMASS WILL PERSIST OVER SOUTHERN AND SOUTHEASTERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. A SLOW MOVING FRONTAL BOUNDARY WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIRMASS...AND WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP. ISOLATED SEVERE STORMS ARE MORE LIKELY TO DEVELOP ALONG AND SOUTH OF A LINE FROM QUITMAN TO RALEIGH TO BROOKHAVEN TO BUDE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The national radar mosaic for the moment the first event began.
19 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2003Every state in 2003This day in weather historyWarnings in Mississippi, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5349746, 5349747, 5349748, 5349749, 5349750, 5349751, 5349752, 5349829, 5349833, 5349840, 5349830, 5349831, 5349834, 5349835, 5349832, 5349836, 5349837, 5349838, 5349839.